| Catalog Number |
02.12.0211FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
03/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 3 months after primary, the patient has been revised because of infection and the cause is unknown.The surgeon removed all components and inserted cement mold.The surgery was completed successfully.The delay time was 10min.
Additional Manufacturer Narrative
Batch review performed on 27-mar-2024: lot 2201026: (b)(4) items manufactured and released on 05-apr-2022.Expiration date: 2027-03-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants involved, batch review performed on 27-mar-2024: gmk-sphere 02.12.0022l femoral component sphere cemented size 2+ l (k140826) lot 2204931: (b)(4) items manufactured and released on 25-may-2022.Expiration date: 2027-05-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.07.1202l tibial tray fixed cemented size 2 l (k090988) lot 2202592: (b)(4) items manufactured and released on 13-jun-2022.Expiration date: 2027-05-30.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.